# SDR DALA20181106450

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 37,693 hours, 25,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: None
- Location: Bs 668
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUT LONGERON 11RT AT APPROX. STA 668 FOR FRAME REMOVAL. NRC 040-0003:5310-01436-01C/002 00153: REPAIRED REF ER/A 530437-14MA REV O. (LP #0810425)
